Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the steady states of finitely many chemical cells


Authors: J. Bigge and E. Bohl
Journal: Math. Comp. 44 (1985), 405-415
MSC: Primary 80A32; Secondary 92A40
MathSciNet review: 777272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Mathematical models of the form (1) and (2) for diffusion-reaction phenomena are discussed. The occurrence of bifurcation points in the discrete case (2) is explained via a simple two-dimensional model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 80A32, 92A40

Retrieve articles in all journals with MSC: 80A32, 92A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0777272-7
PII: S 0025-5718(1985)0777272-7
Article copyright: © Copyright 1985 American Mathematical Society